MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD WOVEN FILIFORM SPIRAL TIP 12.5" (31.75CM) 5 FR., STERILE

C.R. BARD, INC. (COVINGTON) -1018233 BARD WOVEN FILIFORM SPIRAL TIP 12.5" (31.75CM) 5 FR., STERILE
Catalog Number 022105
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that with manipulation during a cystoscopy, the end of the catheter appeared to be flaking off into the bladder.The ureter was still catheterized by dr.(b)(6).No injury noted.
 
Event or Problem Description
It was reported that with manipulation during a cystoscopy, the end of the catheter appeared to be flaking off into the bladder.The ureter was still catheterized by dr.Dobrochna goberman.No injury noted.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿the woven follower catheter is intended for use to dilate the narrowed urethra with woven filiform.It may allow to be used with the stylet for filiform or the foley catheter with tip eyes, if necessary.1.Insert the woven filiform in the bladder.2.Once the filiform has been properly placed in the bladder, attach the woven follower catheter to the filiform.Starting with the smaller size, increase the follower catheter size until the desired dilation is accomplished.3.Detach the woven follower catheter from the filiform, and then leave only the inserted filiform in place.4.Set the stylet for filiform to the foley catheter with tip eyes.5.Attach the tip of the stylet to the filiform placed in.6.Advance the stylet with catheter into the bladder navigation by the filiform.7.The foley catheter with tip eyes is properly placed in the bladder and injected with the sterile distilled water, and then gently remove the stylet.Usage precautions ¿ refer to the package insert and the user's guide for information on the appropriate medical instruments or drugs.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive due to an incorrect sample returned.A yellow ureteral catheter was returned instead of the filiform catheter.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿the woven follower catheter is intended for use to dilate the narrowed urethra with woven filiform.It may allow to be used with the stylet for filiform or the foley catheter with tip eyes, if necessary.1.Insert the woven filiform in the bladder.2.Once the filiform has been properly placed in the bladder, attach the woven follower catheter to the filiform.Starting with the smaller size, increase the follower catheter size until the desired dilation is accomplished.3.Detach the woven follower catheter from the filiform, and then leave only the inserted filiform in place.4.Set the stylet for filiform to the foley catheter with tip eyes.5.Attach the tip of the stylet to the filiform placed in.6.Advance the stylet with catheter into the bladder navigation by the filiform.7.The foley catheter with tip eyes is properly placed in the bladder and injected with the sterile distilled water, and then gently remove the stylet.Usage precautions ¿ refer to the package insert and the user's guide for information on the appropriate medical instruments or drugs." correction: d4, h3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD WOVEN FILIFORM SPIRAL TIP 12.5" (31.75CM) 5 FR., STERILE
Common Device Name
BARD WOVEN FILIFORM SPIRAL TIP
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8386671
Report Number1018233-2019-01133
Device Sequence Number19167762
Product Code FBW
UDI-Device Identifier00801741073175
UDI-Public(01)00801741073175
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number022105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2019
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer05/14/2019
11/13/2019
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date05/16/2019
11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1